# SDR YV3R2020052900270

- Difficulty date: May 1, 2020
- Submitted: May 29, 2020
- Operation: General aviation
- Aircraft: C-GFL
- Make and model: Robsin R44
- Aircraft serial: 2517
- Aircraft time: 171 hours
- Engine: Lyc O540F1B5
- System (JASC): 7713 · Manifold Pressure (MP) Indicating
- Part: Gauge
- Part number: A6004
- Part serial: 200690
- Condition: Inaccurate
- Part time: 171 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED MANIFOLD ABSOLUTE PRESSURE GAGE P/N: A600-4 WAS ERRATIC AND LAGS.
